# SDR AALA202510082069

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,671 hours, 19,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMELL BETWEEN ROWS 10 AND 12. NOTICED POWER PORTS INOPERATIVE IN ROW 12DEF. PERFORMED VISUAL INSPECTION FROM ROW 9DEF-13DEF FOR WIRES/OUTLET/ISPS UNIT. PER AMM 23-81-00. OPERATIONAL CHECK GOOD, NO SOF NO FAULT FOUND.
